# SDR CA110708005

- Difficulty date: July 6, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Snias AS350BA
- Aircraft time: 9,674 hours
- Engine: Lyc LTS101600A3
- System (JASC): 7323 · Turbine Governor
- Part: Damper
- Part number: 366A54108800
- Condition: Broken
- Location: Engine
- Part time: 4,173 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

THE PILOT WHILE IN FLIGHT FELT A YAW MOVEMENT FROM THE ACFT FOLLOWED BY A INCREASE OF ENGINE TORQUE AND MAIN ROTOR SPEED.  THE PILOT THEN REDUCED THE FUEL TO THE ENGINE WITH THE ENGINE FUEL CONTROL LEVER AND CONDUCTED A PRECAUTIONARY LANDING IN A LOGGING ROAD.  AFTER THE ENGINE SHUTDOWN THE PILOT DID A VISUAL INSP OF THE ACFT AND FOUND 1 OF THE ENGINE CAPACITY DAMPER BROKEN ON THE ENGINE DECK.  A MECHANIC WAS THEN DISPATCH TO THE SITE AND THE PART WAS REPLACED.  ENGINE GROUND RUN AND LEAK CHECK WAS CARRIED-OUT AND NO OTHER PROBLEM WAS FOUND.  THE ACFT WAS THEN RELEASED FOR SERVICE.
